Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Done blood test, low RBC level. Earlier x-ray showed calcified granuloma. Can TB medication cause SGPT result?

i had a complete blood test and my rbc was 111 instead of 120 which is normal for females. and my sgpt was 49.everthing else were all normal and good. a year ago my xray showed calcified granuloma .but i didnt take any treatments for it to become calcified or healed.i was not even badly sick.i saw a doctor and because i lost my previous xray he advised me to take a preventive therapy for 6months and gave me medicines for tuberculosis .i follwed just to be sure as he assured me there s nothing to lose.can this be the cause of my sgpt result?is taking usana hepasil safe? i head this has done wonders for liver health.
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, looking to the question you have asked initially anti tubercular drug disturb the liver enzyme but this is nothing to worry at all because this comes around for sure without any treatment, because anti Tubercular drug is also kind of chemotherapy, no need to take anything along with the anti tubercular drug, hope this information helps you, have a nice day.
Answered: Mon, 26 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor